Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I have a question for the women who are taking part in this forum. For a while now, I have been taking the gynera contraceptive pill. I am a 26 year old healthy woman, and I have never taken the pill before. Since taking the gynera pill, I have put on some weight, and I was wondering if this could be linked to gynera in any way? What are the side effects of gynera?

Loading...

I have never used gynera, but I do think that most combination pills are very much alike. The birth control pill can do weird things to your body because of the many hormones, and of course weight gain is one of the many unwanted side effects that strike some of its users. I never liked the way hormonal birth control messed with my body, which is one of the reasons I decided not to take it any more. If you don't like the pill, why not look into a coil? It's been great for me.
Reply

Loading...


what is a coil?
Reply

Loading...

I lost weight. If you exercise and eat right, you should be fine with or without Gynera.You may want to switch to Yasmin, I did not exercise when I took it before Gynera, and had poor diet. But Yasmin also did not cause me to gain weight.I advice people here to ask for doctors opinions.
Reply

Loading...